# SDR SIMA201031501

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 19,873 hours, 14,523 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383B
- Part serial: 0294
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9800 THE CREW REPORTED, RECEIVED A SLAT FAIL CAUTION MESSAGE.  THE SLATS FAILED TO OPEN.  THE CREW FOLLOWED AIRCRAFT OPERATING MANUAL PROCEDURES AND THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  HAD A ZERO SLAT LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND THE LEFT SLAT ACTUATOR TRIP INDICATOR WOULD NOT RESET AT TRACK 1-1.  REMOVED AND REPLACED THE SLAT ACTUATOR AT TRACK 1-1 IAW CRJ-MM 27-81-09.  THE OPERATIONAL CHECK OF THE FLAPS AND SLAT SYSTEM WERE GOOD.  REFERENCE NON ROUTINE WORK CARDS 504-ORD-00216, 504-ORD-00217, AND 504-ORD-00218.  THE AIRCRAFT WAS RETURNED TO SERVICE.
